RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 294, Pages 54–75 (Mi tm3731)  

This article is cited in 8 scientific papers (total in 8 papers)

Continuous homomorphisms between algebras of iterated Laurent series over a ring

Sergey O. Gorchinskiy, Denis V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We study continuous homomorphisms between algebras of iterated Laurent series over a commutative ring. We give a full description of such homomorphisms in terms of discrete data determined by the images of parameters. In similar terms, we give a criterion of invertibility of an endomorphism and provide an explicit formula for the inverse endomorphism. We also study the behavior of the higher dimensional residue under continuous homomorphisms.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968516030031

Full text: PDF file (312 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 294, 47–66

Bibliographic databases:

ArXiv: 1604.07005
Document Type: Article
UDC: 512.71
Received: April 19, 2016

Citation: Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Tr. Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 54–75; Proc. Steklov Inst. Math., 294 (2016), 47–66

Citation in format AMSBIB
\Bibitem{GorOsi16}
\by Sergey~O.~Gorchinskiy, Denis~V.~Osipov
\paper Continuous homomorphisms between algebras of iterated Laurent series over a~ring
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 54--75
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3731}
\crossref{https://doi.org/10.1134/S0371968516030031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628492}
\elib{http://elibrary.ru/item.asp?id=26601050}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 294
\pages 47--66
\crossref{https://doi.org/10.1134/S0081543816060031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386554900003}
\elib{http://elibrary.ru/item.asp?id=27577448}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992036649}


Linking options:
  • http://mi.mathnet.ru/eng/tm3731
  • http://mi.mathnet.ru/eng/tm/v294/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. Przyjalkowski, C. Shramov, “Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians of planes”, Bull. Korean. Math. Soc., 54:5 (2017), 1527–1575  crossref  mathscinet  isi  scopus
    4. V. V. Przyjalkowski, “On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections”, Math. Notes, 103:1 (2018), 104–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. O. Gorchinskiy, D. N. Tyurin, “Relative Milnor $K$-groups and differential forms of split nilpotent extensions”, Izv. Math., 82:5 (2018), 880–913  mathnet  crossref  crossref
    6. S. O. Gorchinskiy, D. M. Krekov, “An explicit formula for the norm in the theory of fields of norms”, Russian Math. Surveys, 73:2 (2018), 369–371  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. D. V. Osipov, “Ob adelnoi faktorgruppe dlya algebraicheskoi poverkhnosti”, Algebra i analiz, 30:1 (2018), 151–169  mathnet  elib
    8. A. B. Zheglov, “Surprising examples of nonrational smooth spectral surfaces”, Sb. Math., 209:8 (2018), 1131–1154  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:156
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018